MAUDE Adverse Event Report: ACE SURGICAL SUPPLY TRI-CAM INTERNAL IMPLANT

ACE SURGICAL SUPPLY TRI-CAM INTERNAL IMPLANT
Model Number 304311
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual evaluation of product under 65x magnification showed no signs of physical defects.
 
Event or Problem Description
Swelling was reported.Bone quality at the time of implantation was type ii.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability and osseointegration was not achieved.

Brand Name
TRI-CAM INTERNAL IMPLANT
Common Device Name
TRI-CAM INTERNAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY
1034 pearl st
brockton MA 02301
Manufacturer (Section G)
ACE SURGICAL SUPPY
1034 pearl st
brockton MA 02301
Manufacturer Contact
bryanna derocha
1034 pearl st
brockton, MA 02301
8004413100
MDR Report Key12984663
Report Number1287163-2021-00958
Device Sequence Number17461577
Product Code DZE
UDI-Device Identifier00614950005239
UDI-Public00614950005239
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/30/2024
Device Model Number304311
Device Catalogue Number304311
Device Lot Number19080006
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Initial Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexUnknown